# SDR 96ZZZX3735

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 539004
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 22,374 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, J, A

## Discrepancy

KMIA - AFTER DEPARTURE DURING CLIMB STAGE, SEVERE VIBRATION ON NR 2 ENGINE.  INITIATED EMERGENCY PROCDURES, SHUT DOWN NR 2 ENGINE, DUMPED FUEL AND RETURNED TO KMIA LANDING UNEVENTFULLY.  FOUND NR 2 ENGINE TURBINE DAMAGED.
